Solpadeine Headache Soluble - 16 Tablets

Solpadeine
In stock
£2.99
£2.99

Product & Safety Notice

  • The maximum purchase for this product is 1
The Product Information was written . Find out more. See less.

What is Solpadeine Headache Soluble 

Solpadeine Headache Soluble are dissolvable tablets that can help to relieve pain caused by headaches and migraines. The fast-acting formula helps to target pain faster than normal paracetamol alone. As well as headaches, this product is also suitable for treating:

  • Backache

  • Toothache

  • Rheumatic pain 

  • Dysmenorrhoea

  • Symptoms of cold and flu

The tablets are easy to administer as they are dissolved in water before being consumed, so they are perfect for those who have trouble swallowing tablets. If you’re looking for fast, easy and effective pain relief, Solpadeine may be the solution for you. 


What causes a headache?

Headaches are a common problem, which can be caused by a variety of factors but are not usually a cause for concern and can be easily treated. There are many reasons why you may be suffering from a headache, but the most common causes are:

  • Cold or flu

  • Stress

  • Excessive alcohol consumption 

  • Bad posture 

  • Eyesight issues 

  • Not eating regular meals or drinking enough fluid

  • Menstruation (periods) or menopause 


Headaches can last between half an hour to several hours, but there are steps you can take to ease your symptoms including:

  • Staying hydrated by drinking plenty of water

  • Get plenty of rest if your headache is a result of a cold or the flu

  • Try to relax

  • Exercise if possible

  • Take painkillers such as paracetamol or ibuprofen

  • Avoid alcohol

  • Do not skip meals 

  • Try not to sleep any more than you normally would, as this can make your headache worse 

  • Do not strain your eyes for long periods of time 


How can Solpadeine Soluble help relieve a headache?

The two active ingredients in Solpadeine Soluble are paracetamol and caffeine. Paracetamol is a painkiller which is commonly used to treat aches, pains and to reduce fever. Caffeine helps to speed up the effects of paracetamol. When paracetamol is taken alone, it can take up to an hour for it to work, however Solpadeine combines this painkiller with caffeine so it gets to work twice as fast.  


How to take Solpadeine Soluble

Solpadeine can be taken by the adults and children over the age of 12. 

Dosage

Adults and children aged over 16 years: Take 2 tablets dissolved in a small glass of water every 4-6 hours as required.

Do NOT take this product more frequently than every 4 hours.

Do NOT take more than 8 tablets in 24 hours


Children aged 12-15 years: take 1 tablet dissolved in a small glass of water every 4-6 hours as required. 

Do NOT take more frequently than every 4 hours

Do NOT take more than 4 tablets in 24 hours.


Warnings

  • Do NOT take more than the recommended dose

  • Do NOT give to children under the age of 12

  • Avoid consuming too much caffeine in drinks such as coffee and tea as high caffeine intake can cause insomnia, shaking and an uncomfortable feeling in your chest

 

Can you take Solpedeine with other medicines?

Do NOT take this medicine if you are taking other products that contain paracetamol. Seek advice from your GP or a Chemist4U pharmacist if you are taking any of the following medicines:

  • Metoclopramide or domperidone - for nausea or vomiting

  • Colestyramine - for lowering blood cholesterol

  • Blood thinning drugs 


When NOT to take this product

Do NOT take this product if you are allergic to any of the ingredients (see ingredients tab for full list), if you are taking any other medicines that contain paracetamol or if you are pregnant or breastfeeding. 


Seek advice from your doctor or a Chemist4U pharmacist before taking this product if you:

  • Have liver or kidney disease, including alcoholic liver disease

  • Have been told by your doctor that you have an intolerance to some suars

  • Are on a controlled sodium diet


Side Effects

Like all medicines, Solpadeine Headache Soluble Tablets can cause some side effects, but not everyone will experience them. 

Stop taking this product and seek immediate medical advice if you experience:

  • Allergic reactions, such as skin rash, itching, swelling of the mouth or face or breathing difficulties

  • Skin rash or peeling

  • Mouth ulcers

  • Unexplained bruising or bleeding

  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin

 

Important Information

 This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Caffeine, Paracetamol

Ingredients

  • Active ingredients: Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.

    Other ingredients: Sodium hydrogen carbonate, sorbitol (E 420), saccharin sodium, sodium laurilsulfate, citric acid anhydrous, sodium carbonate anhydrous, povidone and dimeticone.


Product Data

Active Ingredient(s)
Caffeine, Paracetamol
Manufacturer
Solpadeine
Quantity
16 Tablets

Best Treatments for Headaches and Migraines

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Do You Have a Headache or a Migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here